# SDR SWAA2022021714539

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z-ANGLE IS CORRODED FROM STA 500A TO 500B / REMOVED AND REPLACED FWD CARGO RH Z-ANGLE FROM STA 500A TO 500D IAW B737-700 SRM 51-40-02 PG 13 AND DWG 143A7501/REV H. REMOVED CORROSION IAW SRM 51-10-02-0G-0. REMOVED .010' MATERIAL ORIG MAT .040' MAT REMAINING. .030' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-IA-2 APPLIED CIC IAW 737-700 SRM 51-20-01-0G-0.
